Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("GILDING BH")

Results 1 to 12 of 12

  • Page / 1

Export

Selection :

  • and

HOELDER CONTINUITY OF SOLUTIONS OF PARABOLIC EQUATIONS.GILDING BH.1976; J. LONDON MATH. SOC.; G.B.; DA. 1976; VOL. 13; NO 1; PP. 103-106; BIBL. 6 REF.Article

THE SOIL-MOISTURE ZONE IN A PHYSICALLY-BASED HYDROLOGIC MODEL = LA ZONE D'HUMIDITE DU SOL DANS UN MODELE HYDROLOGIQUE A BASE PHYSIQUEGILDING BH.1983; ADVANCES IN WATER RESOURCES; ISSN 0309-1708; GBR; DA. 1983; VOL. 6; NO 1; PP. 36-43; BIBL. 24 REF.; ILL.Article

A NONLINEAR DEGENERATE PARABOLIC EQUATION.GILDING BH.1977; ANN. SC. NORM. SUP. PISA, CL. SCI.; ITAL.; DA. 1977; VOL. 4; NO 3; PP. 393-432; BIBL. 1 P. 1/2Article

THE SOIL-MOISTURE ZONE IN A PHYSICALLY-BASED HYDROLOGIC MODEL = LA ZONE D'HUMIDITE DU SOL DANS UN MODELE HYDROLOGIQUE A BASE PHYSIQUEGILDING BH.1983; ADV. WATER RESOUR.; ISSN 0309-1708; GBR; DA. 1983; VOL. 6; NO 1; PP. 36-43; BIBL. 24 REF.; ILL.Article

ON A CLASS OF SIMILARITY SOLUTIONS OF THE POROUS MEDIA EQUATION. IIIGILDING BH.1980; J. MATH. ANAL. & APPL.; ISSN 0022-247X; USA; DA. 1980; VOL. 77; NO 2; PP. 381-402; BIBL. 25 REF.Article

SIMILARITY SOLUTIONS OF THE POROUS MEDIA EQUATIONGILDING BH.1982; JOURNAL OF HYDROLOGY; ISSN 0022-1694; NLD; DA. 1982-04; VOL. 56; NO 3-4; PP. 251-263; BIBL. 19 REF.; 1 TAB. ; ILL.Article

STABILIZATION OF FLOWS THROUGH POROUS MEDIAGILDING BH.1979; S.I.A.M. J. MATH. ANAL.; USA; DA. 1979; VOL. 10; NO 2; PP. 237-246; BIBL. 7 REF.Article

PROPERTIES OF SOLUTIONS OF AN EQUATION IN THE THEORY OF INFILTRATION.GILDING BH.1977; ARCH. RATION. MECH. ANAL.; GERM.; DA. 1977; VOL. 65; NO 3; PP. 203-225; BIBL. 14 REF.Article

THE CAUCHY PROBLEM FOR AN EQUATION IN THE THEORY OF INFILTRATION.GILDING BH; PELETIER LA.1976; ARCH. RATION. MECH. ANAL.; GERM.; DA. 1976; VOL. 61; NO 2; PP. 127-140; BIBL. 11 REF.Article

CONTINUITY OF SOLUTIONS OF THE POROUS MEDIA EQUATIONGILDING BH; PELETIR LA.1981; ANN. SC. NORM. SUPER. PISA, CL. SCI.; ISSN 0391-173X; ITA; DA. 1981; VOL. 8; NO 4; PP. 659-675; BIBL. 9 REF.Article

ON A CLASS OF SIMILARITY SOLUTIONS OF THE POROUS MEDIA EQUATION.GILDING BH; PELETIER LA.1976; J. MATH. ANAL. APPL.; U.S.A.; DA. 1976; VOL. 55; NO 2; PP. 351-364; BIBL. 16 REF.Article

ON A CLASS OF SIMILARITY SOLUTIONS OF THE POROUS MEDIA EQUATION. II.GILDING BH; PELETIER LA.1977; J. MATH. ANAL. APPL.; U.S.A.; DA. 1977; VOL. 57; NO 3; PP. 522-538; BIBL. 17 REF.Article

  • Page / 1